# SDR 2023F00305

- Difficulty date: October 12, 2023
- Submitted: October 14, 2023
- Operation: General aviation
- Aircraft: N719SJ
- Make and model: Honda HA-420
- Aircraft serial: HA42000149
- Aircraft time: 1,150 hours, 925 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: HJ12731520009
- Condition: Defective
- Location: Zone 300
- Part time: 1,150 hours, 925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW OBSERVED PITCH TRIM FAULT CAS MESSAGE AND EXPERIENCED INCREASED BACK PRESSURE ON THE YOKE DURING CLIMB OUT.  CREW PERFORMED QRH PROCEDURES, SWITCHING TO STBY TRIM AND EXECUTED DIVERT TO NEARBY AIRPORT.  AIRCRAFT LANDED WITHOUT INCIDENT.
